Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable

André Unterberger

Annales de l'institut Fourier (1971)

  • Volume: 21, Issue: 2, page 85-128
  • ISSN: 0373-0956

Abstract

top
The aim of this paper is to prove theorems of the following kind: “Let P be a differential operator on R n , ρ a C real valued function, k a real number, and u a distribution with compact support: then, if P u H ρ , u H ρ + k ”; the space H ρ is the Sobolev space “of variable order” associated with ρ ; of course, some hypotheses about P , ρ and k are needed. The following cases are discussed:1) some operators with variable coefficients already considered in Chapter VIII of L. Hörmander’s book;2) the operators with constant coefficients in 2 variables, ρ being convex on the characteristic lines of P ;3) the operators with constant coefficients of which F. Trèves L 2 inequalities are valid. Results on solvability in the space of all distributions, new in some cases, follow from these theorems.

How to cite

top

Unterberger, André. "Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable." Annales de l'institut Fourier 21.2 (1971): 85-128. <http://eudml.org/doc/74040>.

@article{Unterberger1971,
abstract = {L’objet de cet article est de prouver des théorèmes du genre suivant : “Soient $P$ un opérateur différentiel sur $\{\bf R\}^n$, $\rho $ une fonction $C^\infty $ à valeurs réelles, $k$ un nombre réel et $u$ une distribution à support compact : alors, si $Pu\in H^\rho $, $u\in H^\{\rho +k\}$” ; l’espace $H^\rho $ est ici l’espace de Sobolev “d’ordre variable” associé à $\rho $ ; bien entendu, il faut des hypothèses sur $P$, $\rho $ et $k$. Les cas traités sont :1) certains opérateurs à coefficients variables déjà considérés dans le chapitre VIII du livre de L. Hörmander ;2) tous les opérateurs à coefficients constants en deux variables, avec des fonctions $\rho $ convexes sur les droites caractéristique de $P$ ;3) les opérateurs à coefficients constants sur $R^n$ pour lesquels existent des inégalités $L^2$ “à la F. Trèves”. On déduit de ces théorèmes des résultats de résolubilité dans $D^\{\prime \}$, nouveaux dans certains cas.},
author = {Unterberger, André},
journal = {Annales de l'institut Fourier},
language = {fre},
number = {2},
pages = {85-128},
publisher = {Association des Annales de l'Institut Fourier},
title = {Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable},
url = {http://eudml.org/doc/74040},
volume = {21},
year = {1971},
}

TY - JOUR
AU - Unterberger, André
TI - Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable
JO - Annales de l'institut Fourier
PY - 1971
PB - Association des Annales de l'Institut Fourier
VL - 21
IS - 2
SP - 85
EP - 128
AB - L’objet de cet article est de prouver des théorèmes du genre suivant : “Soient $P$ un opérateur différentiel sur ${\bf R}^n$, $\rho $ une fonction $C^\infty $ à valeurs réelles, $k$ un nombre réel et $u$ une distribution à support compact : alors, si $Pu\in H^\rho $, $u\in H^{\rho +k}$” ; l’espace $H^\rho $ est ici l’espace de Sobolev “d’ordre variable” associé à $\rho $ ; bien entendu, il faut des hypothèses sur $P$, $\rho $ et $k$. Les cas traités sont :1) certains opérateurs à coefficients variables déjà considérés dans le chapitre VIII du livre de L. Hörmander ;2) tous les opérateurs à coefficients constants en deux variables, avec des fonctions $\rho $ convexes sur les droites caractéristique de $P$ ;3) les opérateurs à coefficients constants sur $R^n$ pour lesquels existent des inégalités $L^2$ “à la F. Trèves”. On déduit de ces théorèmes des résultats de résolubilité dans $D^{\prime }$, nouveaux dans certains cas.
LA - fre
UR - http://eudml.org/doc/74040
ER -

References

top
  1. [1] J. BOKOBZA et A. UNTERBERGER, Comptes Rendus Acad. Sci. Paris, t. 260, 1965, p. 3265-3267, et t. 261, 1965, p. 2271-2273. Zbl0143.37002
  2. [2] L. HORMANDER, Linear Partial Differential Operators, Springer-Verlag, 1964. 
  3. [3] L. HORMANDER, On the Singularities of solutions of partial differential equations, Comm. on Pure and Appl. Math., XXIII, 329-358 (1970). Zbl0193.06603MR41 #7251
  4. [4] F. JOHN, Plane Waves and Spherical Means applied to Partial. Differential Equations, Interscience Tracts, New York, 1955. Zbl0067.32101MR17,746d
  5. [5] B. MALGRANGE, Sur la propagation de la régularité des solutions des équations à coefficients constants, Bull. Math. Soc. Sci. Math. Phys. R.P. Roumanie 3 (53), 433-440 (1959). Zbl0109.32002MR28 #4396
  6. [6] F. TREVES, Linear Partial Differential Equations with constant coefficients, Gordon &amp; Breach, New York, 1966. Zbl0164.40602
  7. [7] F. TREVES, Cours sur les Équations aux Dérivées Partielles Linéaires, École Normale Supérieure, Paris, 1967. 
  8. [8] F. TREVES, Linear partial differential equations, Gordon and Breach, New York, 1970. Zbl0209.12001MR41 #2200

Citations in EuDML Documents

top
  1. André Unterberger, Ouverts stablement convexes par rapport à un opérateur différentiel
  2. André Unterberger, Julianne Unterberger, Hölder estimates and hypoellipticity
  3. André Unterberger, Méthodes de factorisation dans les problèmes de convexité
  4. Johannes Sjöstrand, Pseudospectrum for differential operators
  5. Johannes Sjöstrand, Propagation of singularities for operators with multiple involutive characteristics
  6. Richard Lascar, Propagation des singularités des solutions d'équations pseudo-différentielles quasi-homogènes

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.